PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2015 | 69 | 1 |
Tytuł artykułu

A-manifolds on a principal torus bundle over an almost Hodge A-manifold base

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
An A-manifold is a manifold whose Ricci tensor is cyclic-parallel, equivalently it satisfies ∇X Ric(X, X) = 0. This condition generalizes the Einstein condition. We construct new examples of A-manifolds on r-torus bundles over a base which is a product of almost Hodge A-manifolds.
Rocznik
Tom
69
Numer
1
Opis fizyczny
Daty
wydano
2015
online
2015-11-30
Twórcy
Bibliografia
  • Besse, A., Einstein Manifolds, Springer-Verlag, Berlin, Heidelberg, 1987.
  • Gray, A., Einstein-like manifolds which are not Einstein, Geom. Dedicata 7 (1978), 259–280.
  • Jelonek, W., On A-tensors in Riemannian geometry, preprint PAN 551, 1995.
  • Jelonek, W., K-contact A-manifolds, Colloq. Math. 75 (1) (1998), 97–103.
  • Jelonek, W., Almost Kahler A-structures on twistor bundles, Ann. Glob. Anal. Geom. 17 (1999), 329–339.
  • Kobayashi, S., Principal fibre bundles with the 1-dimensional toroidal group, Tohoku Math. J. 8 (1956), 29–45.
  • Moroianu, A., Semmelmann, U., Twistor forms on Kahler manifolds, Ann. Sc. Norm. Super. Pisa Cl. Sci. 2 (2003), 823–845.
  • O’Neill, B., The fundamental equations of a submersion, Michigan Math. J. 13 (1966), 459–469.
  • Pedersen, H., Todd, P., The Ledger curvature conditions and D’Atri geometry, Differential Geom. Appl. 11 (1999), 155–162.
  • Sekigawa, K., Vanhecke, L., Symplectic geodesic symmetries on K¨ahler manifolds, Quart. J. Math. Oxford Ser. (2) 37 (1986), 95–103.
  • Semmelmann, U., Conformal Killing forms on Riemannian manifolds, preprint, arXiv:math/0206117.
  • Tang, Z., Yan, W., Isoparametric foliation and a problem of Besse on generalizations of Einstein condition, preprint, arXiv:math/1307.3807.
  • Wang, M. Y., Ziller, W., Einstein metrics on torus bundles, J. Differential Geom. 31 (1990), 215–248.
  • Zborowski, G., Construction of an A-manifold on a principal torus bundle, Ann. Univ. Paedagog. Crac. Stud. Math. 12 (2013), 5–19.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_17951_a_2015_69_1_109
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.